MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035474080
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
During preparation, it was reported that the delivery wire of the coil was broken.The procedure was completed successfully after changing to another coil.No clinical consequences reported to the patient.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.During the analysis of the returned device, it was revealed that the delivery wire was kinked not broken.In addition, the proximal contact was kinked and broken.Based on the information currently available and the device inspection, it is likely that the damages on the proximal contact and delivery wire are due to handling of the device or portion of the device during the clinical procedure, upon removal of the device from the packaging, or preparation of the device prior to use.And the customer may perceive the proximal contact as the delivery wire, because those two parts are connected.Therefore the reported delivery wire broken was not confirmed.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 4MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6758988
Report Number3008881809-2017-00232
Device Sequence Number1566151
Product Code HCG
UDI-Device Identifier04546540676467
UDI-Public(01)04546540676467(17)200229(10)19592195
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberM0035474080
Device Catalogue NumberM0035474080
Device Lot Number19592195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2017
Initial Date Received by Manufacturer 07/04/2017
Supplement Date Received by Manufacturer08/25/2017
Initial Report FDA Received Date08/01/2017
Supplement Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR